# SDR UALA2013070504690

- Difficulty date: July 4, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 996-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 996 TO 1020, CUSP WEB CRACKED AT FWD END AT S17L.  R & R CUSP WEB IAW SRM 51-40-02, PA R 4, FIG 8 AND PAR 7D, ITEM 6, FIG 12.  MAJOR REPAIR.
